# SDR SWAA2025050165087

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 58,602 hours, 35,419 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Faulted
- Location: Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG #1 OVERHEAT DURING CLIMB THROUGH 9K COMPLETED QRC/QRH LIGHT EXTINGUISHED<[01] PERFORMED FIM TASK 26-10 TASK 810 NO FAULTS FOUND. REMOVED AND REPLACED ENGINE & APU FIRE DETECTION CONTROL MODULE AS PER AMM 26-10-01. AIRCRAFT STILL REQUIRES HIGH POWER ENGINE RUN.E58067.;[02] PERFORMED POWER ASSUARANCE TEST 5 AT 65% N1 AND FOUND TO BE WITHIN LIMITS PER AMM 71-00-00. OPS CHECK PASSED.
